# SDR WX0A2025121732674

- Difficulty date: December 13, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 54,375 hours, 18,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAIL THE BATTERY CAPACITY CHECK.   REMOVED AND REPLACED EPSU REF WO533018"
